Deformations of quasi-categories in modules
Source
Journal of pure and applied algebra - ISSN 0022-4049-229:2 (2025) p. 1-19
On the stability of Llarull's theorem in dimension three
Source
Mathematische Annalen - ISSN 0025-5831- (2025) p.
Geodesic extensions of mechanical systems with nonholonomic constraints
Source
Journal of nonlinear science - ISSN 0938-8974-35:2 (2025) p. 1-45
Deformations of quasi-categories in modules
Source
Journal of pure and applied algebra - ISSN 1873-1376-229:2 (2025) p. 1-19
Recent examples of hypersemitoric systems and first steps towards a classification : a brief survey
Source
Women in analysis and PDE: GFOW APDEGS 2022 2021-5 (2024) p. 187-195